Post-finasteride syndrome

    Ana I. Pereira, Thamiris Lentz de Almeida Coelho
    Image of study
    TLDR Finasteride may cause lasting sexual, mental, and physical symptoms; use with caution.
    The document discusses the potential risks and side effects of using finasteride for the treatment of androgenetic alopecia (AAG), including post-finasteride syndrome (PFS), which can cause persistent sexual, neuropsychiatric, and physical symptoms even after discontinuing the drug. While some studies have shown a higher incidence of persistent side effects related to the use of finasteride, others have demonstrated the safety of the drug. The current literature data are controversial, and it is not yet possible to establish a causal relationship between 5α-reductase inhibitors and the persistence of sexual symptoms. The authors recommend that individuals considering finasteride for the treatment of AAG should be advised of these risks and should proceed with caution.
    View this study on sciencedirect.com →

    Cited in this study

    29 / NoResults

    Related

    6 / NoResults